# SDR ASAA2015010110130

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,652 hours, 828 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PUMP, CTR FUEL TANK INOPERATIVE.  ACFT GROUNDED.  NO HISTORY NOTED.  PERFORMED FIM TASK 28-22, TASK 801.  LEFT CENTER TANK BOOST PUMP OPERATES NORMALLY.  GROUND VERIFICATION SUCCESSFUL.
